# SDR RAIA990441

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Auto Feather
- Part number: 300480000006
- Condition: Failed
- Location: Lt Engine
- Part time: 14,336 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7011 - STL - NR 1 EEC KEEPS FAULTING.  MAINTENANCE REPLACED LEFT AUTO FEATHER UNIT.  (M)
